Journal of Symbolic Logic

Quasi-Endomorphisms in Small Stable Groups

Frank O. Wagner

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We generalise various properties of quasiendomorphisms from groups with regular generic to small abelian groups. In particular, for a small abelian group such that no infinite definable quotient is connected-by-finite, the ring of quasi-endomorphisms is locally finite. Under some additional assumptions, it decomposes modulo some nil ideal into a sum of finitely many matrix rings.

Article information

Source
J. Symbolic Logic, Volume 58, Issue 3 (1993), 1044-1051.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744312

Mathematical Reviews number (MathSciNet)
MR1242053

Zentralblatt MATH identifier
0793.03042

JSTOR
links.jstor.org

Citation

Wagner, Frank O. Quasi-Endomorphisms in Small Stable Groups. J. Symbolic Logic 58 (1993), no. 3, 1044--1051. https://projecteuclid.org/euclid.jsl/1183744312


Export citation